# SDR SWIA202056331

- Difficulty date: December 18, 2020
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 37,166 hours, 36,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STGR 20L CORRODED BETWEEN FS 319.70 AND FS 349.00 (C-CHECK) RO 2/17/2021.  REPLACED THE INTERCOSTAL AT STGR 21L BETWEEN FS 319.70 TO FS 349.00 IAW CRJ 200 SRM 51-40-11, 51-42-06, 51-42-21.  REFERENCE ATTACHED CONTINUATION CARD FOR WORK PERFORMED.
